# SDR VNAA2024021100014

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A4143561
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV, OUTBOARD FORWARD MOUNTING PLATE CORRODED.   REMOVED AND REPLACED PLATE I.A.W. CRJ900 SRM 51-24-36-001-001-A01, 51-40-11-001-001-A01 AND 51-21-16-001-001-A01.
